# SDR ASAA2023100645503

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,177 hours, 17,597 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Damaged
- Location: #1 Eng Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG MW0316 HARNESS HAS DAMAGE ON WIRE CONNECTING TO OUTBD FAN, TOP OVERHEAT ELEMENT AT FWD CONNECTION. GROUNDED - YES. PARTIALLY REMOVED #1 EMGINE MW0316 HARNESS REF MM 26-11-02-000-801.TWO CB'S PULLED AND TAGGED. R.CANNON 53815 10/06//2023. REMOVED #1 ENGINE MW0316 HARNESS AND REPLACED. CLOSED TWO CB'S. INSTALLATION TEST DONE & CHECKED GOOD REF AMM 26-11-02/401.
